# SDR IPXA2025071169520

- Difficulty date: July 4, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,060 hours, 25,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N11705
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PANEL 121DF HAS SURFACE CORROSION. INSTALLATION OF ROLLER TRAY, PN- 81658-1.  INSTALLED FWD CARGO PIT MBA SYSTEM IAW 757-200 SRM 51-40-02-0G-0 AND AMM 25-57-01-404-003-001.
